# SDR SWIA201230480

- Difficulty date: April 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 42,475 hours, 35,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EXTERIOR EMERGENCY LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
